# SDR 98ZZZM292

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847CA
- Make and model: Beech 1900D
- Aircraft serial: UE52
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1143240206
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS WINDSHIELD HEAT INOP OVER 2/3 OF WINDSHIELD.  WINDSHIELD HEATER FAILURE.  REMOVED AND REPLACED CO-PILOTS WINDSHIELD.  (M)
